Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 721539, 4 pages
http://dx.doi.org/10.1155/2013/721539
Research Article

Sharp Bounds for the Weighted Geometric Mean of the First Seiffert and Logarithmic Means in terms of Weighted Generalized Heronian Mean

Faculty of Industrial Technologies in Púchov, Trenčín University of Alexander Dubček in Trenčín, I. Krasku 491/30, 02001 Púchov, Slovakia

Received 22 March 2013; Revised 3 June 2013; Accepted 8 July 2013

Academic Editor: Alberto Fiorenza

Copyright © 2013 Ladislav Matejíčka. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ladislav Matejíčka, “Sharp Bounds for the Weighted Geometric Mean of the First Seiffert and Logarithmic Means in terms of Weighted Generalized Heronian Mean,” Abstract and Applied Analysis, vol. 2013, Article ID 721539, 4 pages, 2013. https://doi.org/10.1155/2013/721539.